# SDR SIMA20210106003

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 4,408 hours, 2,721 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COMING THROUGH 15000 FT IN PRECIP AND A SMELL OF ELETRICAL BURING SMELL NO SMOKE SMELL WENT AWAY AFTER 3 MIN.  C/A: REPLACED FO AC PLUG ASSEMBLY.  PERFORMED OPERATIONS CHECK ON AC PLUG, NO DEFECTS NOTED, PER AMM 24-54-01.  PERFORM WORK SCOPE, NO DEFECTS NOTED.
